Long term std question

Patient : I think I have the final stage of syphilis. I have had double vision for about 5 years now. I think it's due to this. If I just go get a penicillin shot, will my vision go back to normal, of that's the problem?
Symptoms:  Double vision, loss of balance
Doctor :   Thank you for your question. You have not indicated that you have been diagnosed with syphilis so we are unable to confi rm that you are suffering from the effects of tertiary syphilis. Your double vision and loss of balance could be due to a neurological problem or another cause. Please follow up with your doctor for further investigation into these symptoms. Thank you for consulting AskTheDoctor.com

Related Q&A

Q: Are you able to look at a photo of my friends lower body - and tell me if you see any worrying skin areas - such as e...

Q: I fave a few small blood blister type bumps on the edge of the head of my penis. Can't figure out what it is called. ...

Q: Hi. I am a 56 yr old female. I went to the doctor because I was having a little discharge, no noticeable odor, (to me...

Q: I have a red patch beneath the penile head under the foreskin, and there is a red spot at the lower end of the penile...

Q: Hi Doctor, I am 37 year old male and I have been in a relationship for 7 years. I had an sti test at the start of the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews